advertisement
Question
Posted by: Mike | 2010/07/04

lp299v

I have been using LP299V probiotics for the past 1.5 years and it has significantly improved my IBS symtpoms. However, in the past month I have experienced bad symptoms as in the past. Is the impact of LP299V reduced with continuos use?

thanks,

Mike

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mike

The effect of a probiotic will not deminish, unless there is something else causing the worsening of your symptoms. I suggest that you consult a gastroenterologist for tests to determine if there is another aggrevating factor.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement